# SDR ASAA2014020106748

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,003 hours, 41,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3120621
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LENS IS BROKEN.  ACFT GROUNDED.  REMOVED  SIGN AND  INSTALLED NEW IAW AMM 33-51-11.  OPS CHECKED NORMAL.
